Restlessness And Difficulty Sleeping After Taking Medication In People With Stone Urination?

Illustration of Restlessness And Difficulty Sleeping After Taking Medication In People With Stone Urination?
Illustration: Restlessness And Difficulty Sleeping After Taking Medication In People With Stone Urination? cdn-prod.medicalnewstoday.com

My doctor wants to ask, my father has Stone urine, and after seeing the doctor he took the medicine given by the doctor, the effect was that he was restless and had trouble sleeping. R n r nThe effect was positive or negative?

1 Answer:

Hi Elhy,

Thank you for asking HealthReplies.com.

Need to clarify first, what medicine is your father currently taking? Is there a history of certain illnesses that he suffered, apart from urinating?

Stone urine can indicate deposits in the urinary tract, from the bladder, ureters, to the kidneys. This condition can also cause sufferers to experience frequent urination, inappropriate urination, pain when urinating, fever, chills, nausea, and abnormal urine, which is cloudy, contains sand, stones, or blood. Stone urine is more susceptible to men than women. In addition, genetic factors (heredity), dehydration, certain dietary patterns, obesity, enlarged prostate, bladder nerve disorders, digestive disorders, or other diseases, such as cystinuria, hyperparathyroidism, urinary tract infections, etc. also increase the risk of urinating. stone.

Handling stone bladder can be done in several ways. This is of course adjusted to the location of the stone, the size of the stone, and the complaints felt by the sufferer. Some of the therapeutic modalities that can be given are:

Conservative therapy, namely by increasing the drinking and administration of drugs ESWL (extracorporeal shock wave lithotripsy), which uses sound waves to break stones Open surgery Use a ureteroscope to remove stones, etc. As mentioned above, unfortunately you did not mention what drugs daddy You consume it to overcome the stone urine. Therefore, it is difficult for us to identify whether the restlessness and difficulty sleeping that he is currently experiencing are related to the side effects of the medication, or are there other triggers, for example stress, uncomfortable bed environment conditions, unhealthy lifestyle, thyroid gland disorders, GERD (gastroesophageal reflux disease), rheumatoid arthritis, heart failure, kidney failure, and so on. Therefore, to be sure, you should check your father directly to the doctor. What kind of treatment will the doctor give depends on the originator of the complaint.

In the meantime, you can first do the following efforts to help deal with your father's complaints:

Remind your father to take the medicine as directed by the doctor Invite your father to talk, maybe there is a problem weighing on his mind Create a comfortable bed environment, not noisy, clean, not glare, and does not smell strong Choose the most comfortable sleeping position according to father You Advise your father to avoid smoking, alcohol and illegal drugs, and reduce caffeine consumption and do not overeat near bedtime. Avoid giving sedatives or sleeping pills without a prescription directly from the doctor.

dr. Nadia Nurotul Fuadah

: by

Related Question

With A Toothpick, A White Object Like Jelly Arises?

With A Toothpick, A White Object Like Jelly Arises?

(1 year ago)

Doctor, during the day I went to pull my teeth, but in the afternoon after eating porridge, I was surprised, because in the hole of tooth extraction there arises a small box-shaped...

Experience Aphasia In Stroke Patients?

Experience Aphasia In Stroke Patients?

(1 year ago)

Hello, my doctor is 25 years old. Doctor, I want to ask. My mother has a history of stroke twice. But now he is suffering from aphasia. In the case of aphasia, is the patient able ...

Causes And Overcome Numbness In The Right Leg?

Causes And Overcome Numbness In The Right Leg?

(1 year ago)

Good night, I want to ask. My brother suddenly experienced numbness in his right foot, even though before it happened nothing, after a few hours his legs began to cool, I fear this...

Leave a Reply

Your email address will not be published. Required fields are marked *